Open Access
Translator Disclaimer
February, 1993 On the Distribution of the Integral of the Absolute Value of the Brownian Motion
Lajos Takacs
Ann. Appl. Probab. 3(1): 186-197 (February, 1993). DOI: 10.1214/aoap/1177005514

Abstract

Kac has considered the integral of the absolute value of a Brownian motion process and determined the Laplace-Stieltjes transform of the distribution function of this integral. In this paper explicit expressions are given for the distribution and the moments of this integral.

Citation

Download Citation

Lajos Takacs. "On the Distribution of the Integral of the Absolute Value of the Brownian Motion." Ann. Appl. Probab. 3 (1) 186 - 197, February, 1993. https://doi.org/10.1214/aoap/1177005514

Information

Published: February, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0776.60051
MathSciNet: MR1202522
Digital Object Identifier: 10.1214/aoap/1177005514

Subjects:
Primary: 60G15

Keywords: Brownian motion , distribution , integral of the absolute value of the process , moments

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.3 • No. 1 • February, 1993
Back to Top